MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD 0.3ML VET SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD 0.3ML VET SYRINGE; PISTON SYRINGE
Model Number 323000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd 0.3ml vet syringe experienced hub separation.The following information was provided by the initial reporter: pet owner reported needle hub separated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: customer returned 2 syringes with no polybag for identification.Both syringes had their needle shield and hub separate from the barrel.The hubs have become lodged inside the shields.There is no damage to either the connectors at the distal tips of the barrels or their respective needle hubs.No signs of use and no other defects found.A review of the device history record was completed for batch #0174596 all inspections were performed per the applicable operations qc specifications.There was one (1) notification noted that did not pertain to the complaint.Based on the samples received, embecta was unable to confirm the customer¿s indicated failure of the shield not detaching as intended.Capa (b)(4) has been opened to address this issue.

Brand Name
BD 0.3ML VET SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14120779
Report Number1920898-2022-00236
Device Sequence Number2291160
Product Code FMF
UDI-Device Identifier00382903230006
UDI-Public00382903230006
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2025
Device Model Number323000
Device Catalogue Number323000
Device Lot Number0174596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2022
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date04/15/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown